Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
DRUG-INDUCED SYSTEMIC LUPUS-ERYTHEMATOSUS AFTER 8 YEARS OF TREATMENT WITH CARBAMAZEPINE
Autore:
TOEPFER M; SITTER T; LOCHMULLER H; PONGRATZ D; MULLERFELBER W;
Indirizzi:
LUDWIGS MAXIMILLIAN UNIV,KLINIKUM INNENSTADT,FRIEDRICH BAUR INST,MED KUNIK,ZIEMSSENSTR 1 D-80336 MUNICH GERMANY
Titolo Testata:
European Journal of Clinical Pharmacology
fascicolo: 2, volume: 54, anno: 1998,
pagine: 193 - 194
SICI:
0031-6970(1998)54:2<193:DSLA8Y>2.0.ZU;2-A
Fonte:
ISI
Lingua:
ENG
Soggetto:
ANTIBODIES;
Keywords:
SYSTEMIC LUPUS ERYTHEMATOSUS; CARBAMAZEPINE;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
7
Recensione:
Indirizzi per estratti:
Citazione:
M. Toepfer et al., "DRUG-INDUCED SYSTEMIC LUPUS-ERYTHEMATOSUS AFTER 8 YEARS OF TREATMENT WITH CARBAMAZEPINE", European Journal of Clinical Pharmacology, 54(2), 1998, pp. 193-194

Abstract

This is the report of a late-onset carbamazepine-induced systemic lupus erythematosus in a 34-year-old patient who had been treated with daily carbamazepine for 8 years because of complex partial seizures. When carbamazepine was discontinued, symptoms rapidly improved and antinuclear antibodies disappeared. So far, few cases have been reported of carbamazepine-induced lupus erythematosus within months after the start of treatment. This is the first case report about carbamazepine-induced systemic lupus erythematosus with serological confirmation after years of treatment without side effects.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 22/10/20 alle ore 08:59:59